i think a year or less of ozone could resolve your problem if it was all caused by the accutane.
another thing to try...
find yourself a very good homeopath and have them make you a custom remedy from accutane. in a sense you are lucky because you know the cause of your problem, most of the difficulties in homeopathy lie in pinpointing the problem or matching symptoms.
more food for thought...
Vitamin A Antagonists
Blood-thinning medications and other drugs, including aspirin, phenobarbitol, arsenicals and dicumarol (a drug used medically to retard bloodclotting), destroy vitamin A in the body.
Vitamin A is also depleted when nitrosamines are formed in the stomach from the union of nitrites with secondary amines and when the mucous membranes of our respiratory passages are exposed to air pollutants (carbon monoxide, ozone, sulphur dioxide, nitrogen dioxide, lead, hydrocarbons, etc.) In addition, mineral oil used as a laxative absorbs vitamin A and carotene (a naturally-occurring substance in foods which is used by the body to make vitamin A), thereby destroying it.
so hanging out in LA during the height of summer pollution in rush hour with a shotglass of mineral oil should theoretically do you some good.
kidding aside, actually in reading that information i am thinking ozone again because it is an oxidant and will antagonize antioxidants like vit a, vit c, etc etc. there is a therapeutic dose of ozone that is very safe and will not harm you like the other pollutants mentioned.